MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP V30 AUTO; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP V30 AUTO; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 1111155
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging the device was alarming, and when staff entered the patient's room, the device was off, and the screen was blank while in patient use.There was no patient harm or injury and will be reported as a product problem.The device has not yet been returned to the manufacturer for evaluation.The manufacturer's investigation is ongoing.A supplemental report will be submitted when the manufacturer's investigation is complete.

Brand Name
BIPAP V30 AUTO
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key20260917
Report Number2518422-2024-100771
Device Sequence Number12836724
Product Code MNS
UDI-Device Identifier00606959039377
UDI-Public(01)00606959039377
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K113053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1111155
Device Catalogue Number1111155
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Initial Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown